CM stability and the generalized Futaki invariant II
From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut, Astérisque, no. 328 (2009), pp. 339-354.
@incollection{AST_2009__328__339_0,
     author = {Paul, Sean Timothy and Tian, Gang},
     title = {$CM$ stability and the generalized {Futaki} invariant {II}},
     booktitle = {From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut},
     editor = {Dai Xianzhe and L\'eandre R\'emi and Xiaonan Ma and Zhang Weiping},
     series = {Ast\'erisque},
     pages = {339--354},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {328},
     year = {2009},
     mrnumber = {2674882},
     zbl = {1204.53061},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2009__328__339_0/}
}
TY  - CHAP
AU  - Paul, Sean Timothy
AU  - Tian, Gang
TI  - $CM$ stability and the generalized Futaki invariant II
BT  - From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut
AU  - Collectif
ED  - Dai Xianzhe
ED  - Léandre Rémi
ED  - Xiaonan Ma
ED  - Zhang Weiping
T3  - Astérisque
PY  - 2009
SP  - 339
EP  - 354
IS  - 328
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2009__328__339_0/
LA  - en
ID  - AST_2009__328__339_0
ER  - 
%0 Book Section
%A Paul, Sean Timothy
%A Tian, Gang
%T $CM$ stability and the generalized Futaki invariant II
%B From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut
%A Collectif
%E Dai Xianzhe
%E Léandre Rémi
%E Xiaonan Ma
%E Zhang Weiping
%S Astérisque
%D 2009
%P 339-354
%N 328
%I Société mathématique de France
%U http://archive.numdam.org/item/AST_2009__328__339_0/
%G en
%F AST_2009__328__339_0
Paul, Sean Timothy; Tian, Gang. $CM$ stability and the generalized Futaki invariant II, in From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut, Astérisque, no. 328 (2009), pp. 339-354. http://archive.numdam.org/item/AST_2009__328__339_0/

[1] S. Bando & T. Mabuchi - "Uniqueness of Einstein Kähler metrics modulo connected group actions", in Algebraic geometry, Sendai, 1985, Adv. Stud. Pure Math., vol. 10, North-Holland, 1987, p. 11-40. | DOI | MR | Zbl

[2] D. Catlin - "The Bergman kernel and a theorem of Tian", in Analysis and geometry in several complex variables (Katata, 1997), Trends Math., Birkhäuser, 1999, p. 1-23. | MR | Zbl

[3] X. Chen & G. Tian - "Geometry of Kähler metrics and foliations by holomorphic discs", preprint arXiv:math.DG/0507148, 2005. | Numdam | MR | Zbl

[4] W. Y. Ding & G. Tian - "Kähler-Einstein metrics and the generalized Futaki invariant", Invent. Math. 110 (1992), p. 315-335. | DOI | EuDML | MR | Zbl

[5] S. K. Donaldson - "Scalar curvature and stability of toric varieties", J. Differential Geom. 62 (2002), p. 289-349. | DOI | MR | Zbl

[6] A. Futaki - "An obstruction to the existence of Einstein Kähler metrics", Invent. Math. 73 (1983), p. 437-443. | DOI | EuDML | MR | Zbl

[7] D. Hoffman & J. Spruck - "Sobolev and isoperimetric inequalities for Riemannian submanifolds", Comm. Pure Appl. Math. 27 (1974), p. 715-727. | DOI | MR | Zbl

[8] F. F. Knudsen & D. Mumford - "The projectivity of the moduli space of stable curves. I. Preliminaries on "det" and "Div"", Math. Scand. 39 (1976), p. 19-55. | DOI | EuDML | MR | Zbl

[9] Z. Lu - "K energy and K stability on hypersurfaces", Comm. Anal. Geom. 12 (2004), p. 601-630. | DOI | MR | Zbl

[10] T. Mabuchi - "K-energy maps integrating Futaki invariants", Tohoku Math. J. 38 (1986), p. 575-593. | DOI | MR | Zbl

[11] J. H. Michael & L. M. Simon - "Sobolev and mean-value inequalities on generalized submanifolds of R n ", Comm. Pure Appl. Math. 26 (1973), p. 361-379. | DOI | MR | Zbl

[12] D. Mumford - "Stability of projective varieties", Enseignement Math. 23 (1977), p. 39-110. | MR | Zbl

[13] S. T. Paul & G. Tian - "Analysis of geometric stability", Int. Math. Res. Not. 2004 (2004), p. 2555-2591. | DOI | MR | Zbl

[14] S. T. Paul & G. Tian, "CM Stability and the generalised Futaki invariant I", preprint arXiv:math.AG/0605278, 2006.

[15] W.-D. Ruan - "Canonical coordinates and Bergmann [Bergman] metrics", Comm. Anal. Geom. 6 (1998), p. 589-631. | DOI | MR | Zbl

[16] G. Tian - "On a set of polarized Kähler metrics on algebraic manifolds", J. Differential Geom. 32 (1990), p. 99-130. | DOI | MR | Zbl

[17] G. Tian, "Kähler-Einstein metrics with positive scalar curvature", Invent. Math. 130 (1997), p. 1-37. | DOI | MR | Zbl

[18] S. T. Yau - "On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampere equation. I", Comm. Pure Appl. Math. 31 (1978), p. 339-411. | DOI | MR | Zbl

[19] S. Zelditch - "Szego kernels and a theorem of Tian", Int. Math. Res. Not. 1998 (1998), p. 317-331. | DOI | MR | Zbl